Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 341, Number 2
HTML articles powered by AMS MathViewer

$p$-adic hyperbolic planes and modular forms
John A. Rhodes PDF
Trans. Amer. Math. Soc. 341 (1994), 469-504
Division algebra coproducts of index $n$
Michel Van den Bergh and Aidan Schofield PDF
Trans. Amer. Math. Soc. 341 (1994), 505-517
Decompositions for relatively normal lattices
James B. Hart and Constantine Tsinakis PDF
Trans. Amer. Math. Soc. 341 (1994), 519-548
Basic constructions in the $K$-theory of homotopy ring spaces
R. Schwänzl and R. M. Vogt PDF
Trans. Amer. Math. Soc. 341 (1994), 549-584
Finite and countable additivity of topological properties in nice spaces
V. V. Tkachuk PDF
Trans. Amer. Math. Soc. 341 (1994), 585-601
Characteristic cycles of discrete series for $\textbf {R}$-rank one groups
Jen-Tseh Chang PDF
Trans. Amer. Math. Soc. 341 (1994), 603-622
On the hyperbolic Kac-Moody Lie algebra $HA_ 1^ {(1)}$
Seok-Jin Kang PDF
Trans. Amer. Math. Soc. 341 (1994), 623-638
Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups
Aviezri S. Fraenkel PDF
Trans. Amer. Math. Soc. 341 (1994), 639-664
Perverse sheaves and finite-dimensional algebras
K. Vilonen PDF
Trans. Amer. Math. Soc. 341 (1994), 665-676
Stability of special instanton bundles on $\textbf {P}^ {2n+1}$
Vincenzo Ancona and Giorgio Ottaviani PDF
Trans. Amer. Math. Soc. 341 (1994), 677-693
Operator semigroups for functional-differential equations with delay
W. M. Ruess and W. H. Summers PDF
Trans. Amer. Math. Soc. 341 (1994), 695-719
The structure of a random graph at the point of the phase transition
Tomasz Łuczak, Boris Pittel and John C. Wierman PDF
Trans. Amer. Math. Soc. 341 (1994), 721-748
Orthogonal polynomials and hypergroups. II. The symmetric case
R. Lasser PDF
Trans. Amer. Math. Soc. 341 (1994), 749-770
A singular representation of $E_ 6$
B. Binegar and R. Zierau PDF
Trans. Amer. Math. Soc. 341 (1994), 771-785
Approximation from shift-invariant subspaces of $L_ 2(\mathbf {R}^ d)$
Carl de Boor, Ronald A. DeVore and Amos Ron PDF
Trans. Amer. Math. Soc. 341 (1994), 787-806
On convergence and closedness of multivalued martingales
Zhen Peng Wang and Xing Hong Xue PDF
Trans. Amer. Math. Soc. 341 (1994), 807-827
Uniqueness theorems for parametrized algebraic curves
Peter Hall PDF
Trans. Amer. Math. Soc. 341 (1994), 829-840
Carleson measures on spaces of homogeneous type
Steven C. Gadbois and William T. Sledd PDF
Trans. Amer. Math. Soc. 341 (1994), 841-862
Invariant subspaces of the Dirichlet shift and pseudocontinuations
Stefan Richter and Carl Sundberg PDF
Trans. Amer. Math. Soc. 341 (1994), 863-879
Local asymptotic distribution of zeros of orthogonal polynomials
Vilmos Totik and Joseph L. Ullman PDF
Trans. Amer. Math. Soc. 341 (1994), 881-894
Regularity of algebras related to the Sklyanin algebra
J. T. Stafford PDF
Trans. Amer. Math. Soc. 341 (1994), 895-916
On invertible bimodules and automorphisms of noncommutative rings
Robert M. Guralnick and Susan Montgomery PDF
Trans. Amer. Math. Soc. 341 (1994), 917-937